Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I'm 22 female. My doctors prescribed me clarithromycin 500 mg. After taking tablet I'm having bitter taste in my mouth. Is it normal?

4 Doctors Answered
Yes it may cause acidity. But why such heigher antibiotics.
It may.
1 person found this helpful
Hi. Yes it is normal because of medicine. Use warm water with salt rinse Regards.
1 person found this helpful
Dear lybrateuser, - The medicine could be causing the bitter taste, take it after meals to reduce the effect.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.